# SDR A6WA200460039

- Difficulty date: September 21, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON THE EDGE OF THE REAR CARGO DOOR CUT OUT SKIN FORWARD AND AFT, REPAIR IN PROGRESS.  (M)
